Total bounded variation regularization as a bilaterally constrained optimization problem

Kunisch, K and Hintermüller, M (2004) Total bounded variation regularization as a bilaterally constrained optimization problem. SIAM Journal on Applied Mathematics, 64 (4). pp. 1311-1333. ISSN 0036-1399

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:28
Last Modified: 04 Apr 2012 09:00
URI: http://sro.sussex.ac.uk/id/eprint/20766
📧 Request an update